Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 10, 2012, 2:00 AM EDT for Fannin County, Union County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2012, 2:00 AM EDT (06:00 UTC)
- Expired
- Jul 10, 2012, 2:30 AM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
Counties Fannin County, GA, Union County, GA
The radar
The Knoxville radar (KMRX), 162 km from the middle of the area, began a volume at 06:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 6.0 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 745 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1864 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
429
WWUS82 KFFC 100600
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT TUE JUL 10 2012
GAZ005>008-100630-
200 AM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN UNION...MURRAY...FANNIN AND GILMER COUNTIES UNTIL 230 AM EDT...
AT 157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HIGDON TO MARGRET...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS UNION...MURRAY...FANNIN AND GILMER COUNTIES THROUGH 230 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HIGDON...
COLWELL...COHUTTA WILDERNESS...JONES MILL...MARGRET...EPWORTH...
MCCAYSVILLE-COPPERHILL...DIAL...BLUE RIDGE...MARGRET...MORGANTON...
MINERAL BLUFF...LOVING...JONES CREEK AND OWLTOWN. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3484 8389 3477 8397 3468 8420 3498 8481
3499 8416
TIME...MOT...LOC 0600Z 270DEG 24KT 3483 8443 3474 8420
3477 8404
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 9, 8:39 PM EDT, 5 hours 21 minutes earlier.
Area forecast discussion, Jul 9, 8:39 PM EDT, 5 hours 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 839 PM EDT MON JUL 9 2012 .UPDATE... THUNDERSTORM POTENTIAL EXPECTED TO DIMINISH TONIGHT. DID KEEP 20 PERCENT POPS IN FOR AFTER 06Z JUST IN CASE OUTFLOWS CONTINUE TO FIRE CONVECTION LATE NIGHT. STRONGER STORMS CAPABLE OF STRONG GUSTY WINDS AND FREQUENT LIGHTNING. ANOTHER ROUND OF STORMS CAN BE EXPECTED TUESDAY. BDL && .PREV DISCUSSION... /ISSUED 747 PM EDT MON JUL 9 2012/ SHORT TERM /TONIGHT THROUGH WEDNESDAY/... UPPER LEVEL TROUGH SITUATED OVER SOUTHERN MISSISSIPPI INTO TUESDAY...SUPPLYING AMPLE MOISTURE TO THE REGION AS STATIONARY BOUNDARY STRETCHES ACROSS THE TN VALLEY. THIS BOUNDARY WILL SLOWLY SINK SOUTHWARD INTO NORTH GEORGIA THROUGH THE SHORT TERM...KEEPING SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. MODELS NOT ENTIRELY IN AGREEMENT WITH LOCATION AND TIMING OF THE FRONTAL BOUNDARY AS IT MOVES SOUTHWARD...AND SO HAVE TRIED TO GO WITH A BLEND OF THE MODELS...SIDING SLIGHTLY WITH THE WETTER GFS THROUGH MUCH OF THE SHORT TERM. HAVE GONE WITH GOOD CHANCE TO LIKELY POPS NORTH OF THE ATL METRO AREA THROUGH WEDNESDAY...AND AT LEAST LOW END CHANCE POPS ACROSS THE METRO AREA SOUTHWARD INTO THE CSG AND MCN AREAS. BEST THUNDER CHANCES WILL BE EACH AFTERNOON...WHERE DIURNAL HEATING WILL CONTRIBUTE TO ATMOSPHERIC INSTABILITY. THROUGH WEDNESDAY...THIS BOUNDARY WILL MAKE LITTLE SOUTHWARD PROGRESSION INTO THE LONG TERM...WHICH WILL ALLOW SOME DECENT 1.5-2 INCH RAINFALL AMOUNTS THROUGH THURSDAY. OVERALL...EXPECTING MOST STORMS TO REMAIN BELOW SEVERE LIMITS TUESDAY AND WEDNESDAY...ALTHOUGH ISOLATED STRONG STORMS AND A FEW SEVERE STORMS ARE POSSIBLE. MODERATE INSTABILITY COMBINED WITH LIMITED SHEAR AND AMPLE MOISTURE WILL KEEP GUSTY WINDS...SMALL HAIL...AND HEAVY RAIN THE PRIMARY CONCERNS. AS FOR TEMPERATURES...PLENTY OF CLOUD COVER AND POTENTIAL PRECIP ACTIVITY SHOULD KEEP MORNING LOWS FROM DROPPING SIGNIFICANTLY...SO HAVE GONE A DEGREE OR TWO HIGHER THAN MAV/MET BLEND. HIGH TEMPERATURES WILL GRADUALLY COOL INTO THE MID TO UPPER 80S INTO THE LATE SHORT TERM INTO THE EXTENDED WITH THE SHOWER ACTIVITY CONTINUING. 31 LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... NO CHANGES FROM PREVIOUS LONG TERM FORECAST. PREVIOUS DISCUSSION FOLLOWS... /ISSUED AT 415 AM EDT MON JUL 9 2012/ MODELS AGREE ON KEEPING A TROUGH ACROSS THE SOUTHEAST INTO THE NORTHERN GULF THROUGH THE PERIOD. A FRONTAL BOUNDARY TO THE NORTH SINKS SOUTHWARD THROUGH THE MIDDLE OF THE WEEK...HOWEVER IT IS UNCERTAIN HOW FAR SOUTH THE BOUNDARY WILL ACTUALLY GET. OVERALL THE PATTERN LOOKS LIKE THERE SHOULD BE AVAILABLE MOISTURE AND MODERATE INSTABILITY THROUGH THE LONG TERM...FAVORING THE NORTHERN PORTION OF THE STATE WITH HIGHER POPS. BY THE END OF THE WEEK THE UPPER RIDGE BUILDS BACK TO THE WEST SOMEWHAT SO HAVE LOWERED POPS A BIT FOR THE WEEKEND. 41/17 AVIATION... 00Z UPDATE... SHOWERS AND THUNDERSTORMS SHOULD GENERALLY DIMINISH TONIGHT. OTHERWISE VFR CONDITIONS EXPECTED OVERNIGHT INTO TUESDAY. MVFR VSBYS POSSIBLE LATE NIGHT AND EARLY MORNING DUE TO FOG AND/OR HAZE. A FLAIR UP OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TUESDAY...MOSTLY LIKELY IN THE AFTERNOON. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE FOR VFR CONDITIONS OUTSIDE OF THUNDERSTORMS AND GENERAL WINDS ON THE WEST SIDE. MEDIUM CONFIDENCE FOR IMPACTS OF STORMS TO ATL THIS EVENING. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 73 93 71 89 / 40 50 60 50 ATLANTA 74 92 73 88 / 40 40 50 60 BLAIRSVILLE 69 83 68 81 / 30 70 70 70 CARTERSVILLE 70 91 69 88 / 30 60 60 60 COLUMBUS 74 94 73 92 / 30 30 40 40 GAINESVILLE 73 90 71 86 / 40 60 70 60 MACON 73 96 72 93 / 30 30 30 40 ROME 71 92 71 90 / 30 60 60 60 PEACHTREE CITY 71 92 69 89 / 30 40 40 50 VIDALIA 77 96 74 94 / 30 30 30 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...BDL LONG TERM....DEESE AVIATION...BDL
Hazardous weather outlook, Jul 9, 10:33 PM EDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1033 PM EDT MON JUL 9 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-110245- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1033 PM EDT MON JUL 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG STORMS POSSIBLE THROUGH THE FIRST PART OF THE OVERNIGHT PERIOD. .SYNOPSIS... A WEAK SURFACE BOUNDARY REMAINS ACROSS THE AREA. IN ADDITION...A WEAK UPPER LEVEL LOW OVER THE LOWER MISSISSIPPI VALLEY WILL COMBINE WITH BETTER MOISTURE AND INSTABILITY LOCATED OVER CENTRAL AND WEST GEORGIA. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE SMALL HAIL... BRIEF WIND GUSTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THUNDERSTORMS WILL BECOME FOCUSED IN THE ALONG AND NEAR PERSISTENT SURFACE BOUNDARY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 9, 11:52 PM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT MON JUL 9 2012
GAZ035-100415-
1152 PM EDT MON JUL 9 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARROW COUNTY UNTIL 1215 AM EDT...
AT 1151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER RUSSELL...MOVING NORTHEAST AT 10 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARROW COUNTY THROUGH 1215 AM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE RUSSELL AND STATHAM. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.
&&
LAT...LON 3404 8361 3404 8358 3401 8355 3397 8354
3393 8364 3402 8375 3405 8369 3405 8365
TIME...MOT...LOC 0352Z 242DEG 8KT 3398 8366Special weather statement, Jul 10, 12:11 AM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1211 AM EDT TUE JUL 10 2012 GAZ039-050-051-100445- 1211 AM EDT TUE JUL 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WILKES...TALIAFERRO AND GREENE COUNTIES UNTIL 1245 AM EDT... AT 1210 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LYNEVILLE...MOVING EAST AT 5 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WILKES...TALIAFERRO AND GREENE COUNTIES THROUGH 1245 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE ROBINSON...DANIEL SPRINGS...LYNEVILLE...ALEXANDER STEPHENS PARK...CRAWFORDVILLE...SANDY CROSS AND TYRONE. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3373 8284 3352 8282 3350 8301 3367 8300 TIME...MOT...LOC 0411Z 263DEG 6KT 3360 8294
Special weather statement, Jul 10, 12:48 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1248 AM EDT TUE JUL 10 2012 GAZ004-005-007-012-100530- 1248 AM EDT TUE JUL 10 2012 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN WHITFIELD...MURRAY...GILMER AND GORDON COUNTIES UNTIL 130 AM EDT... AT 1247 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER RAMHURST...MOVING NORTHEAST AT 10 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS WHITFIELD...MURRAY...GILMER AND GORDON COUNTIES THROUGH 130 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE NORTH GEORGIA SPEEDWAY...RAMHURST...CHATSWORTH...TAILS CREEK...MOUNTAINTOWN... ETON...CONASAUGA LAKE AND FORT MOUNTAIN STATE PARK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS. && LAT...LON 3489 8469 3476 8446 3460 8472 3470 8492 TIME...MOT...LOC 0448Z 229DEG 8KT 3469 8476
Special weather statement, Jul 10, 1:09 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
109 AM EDT TUE JUL 10 2012
GAZ027-036>038-100545-
109 AM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN OGLETHORPE...OCONEE...MADISON AND CLARKE COUNTIES UNTIL 145 AM
EDT...
AT 106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER BISHOP...MOVING NORTHEAST AT 10 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS OGLETHORPE...OCONEE...MADISON AND CLARKE COUNTIES THROUGH 145
AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
EASTVILLE...FARMINGTON...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...
BARNETT SHOALS...STATE BOTANICAL GARDEN OF GEORGIA...SANFORD...
DUNLAP...SMITHONIA...ARNOLDSVILLE...JAMES HOLLAND YOUTH SPORTS
COMPLEX...SANDY CREEK RECREATION AREA...WINTERVILLE AND WHITEHALL.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3396 8306 3372 8343 3374 8346 3377 8346
3380 8349 3385 8357 3402 8342 3404 8336
3404 8338 3405 8339 3406 8338 3412 8333
TIME...MOT...LOC 0508Z 214DEG 10KT 3385 8346Special weather statement, Jul 10, 1:28 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 AM EDT TUE JUL 10 2012
GAZ005>007-012-100600-
128 AM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN MURRAY...FANNIN...GILMER AND GORDON COUNTIES UNTIL 200 AM EDT...
AT 124 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BLUE RIDGE TO NICKELSVILLE...MOVING
NORTHEAST AT 15 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MURRAY...FANNIN...GILMER AND GORDON COUNTIES THROUGH 200 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE EAST
ELLIJAY...ELLIJAY...TAILS CREEK...PISGAH...CHERRY LOG...
MOUNTAINTOWN...COHUTTA WILDERNESS...NORTH GEORGIA SPEEDWAY...
CHATSWORTH...ETON...CRANDALL...NICKELSVILLE...BLUE RIDGE...HIGDON AND
COLWELL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3499 8420 3470 8427 3467 8450 3454 8494
3474 8484 3500 8466 3500 8425
TIME...MOT...LOC 0527Z 224DEG 14KT 3485 8437 3487 8467
3459 8489Special weather statement, Jul 10, 2:00 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
200 AM EDT TUE JUL 10 2012
GAZ005>008-100630-
200 AM EDT TUE JUL 10 2012
...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN UNION...MURRAY...FANNIN AND GILMER COUNTIES UNTIL 230 AM EDT...
AT 157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM HIGDON TO MARGRET...MOVING EAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS UNION...MURRAY...FANNIN AND GILMER COUNTIES THROUGH 230 AM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HIGDON...
COLWELL...COHUTTA WILDERNESS...JONES MILL...MARGRET...EPWORTH...
MCCAYSVILLE-COPPERHILL...DIAL...BLUE RIDGE...MARGRET...MORGANTON...
MINERAL BLUFF...LOVING...JONES CREEK AND OWLTOWN. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3484 8389 3477 8397 3468 8420 3498 8481
3499 8416
TIME...MOT...LOC 0600Z 270DEG 24KT 3483 8443 3474 8420
3477 8404The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:04 PM EDT | Special Weather Statement | FFC | Douglas | 26 min |
| Jul 9, 8:20 PM EDT | Special Weather Statement | FFC | Rockdale | 25 min |
| Jul 9, 8:29 PM EDT | Special Weather Statement | FFC | Cobb | 31 min |
| Jul 9, 8:34 PM EDT | Special Weather Statement | FFC | Pike | 26 min |
| Jul 9, 8:49 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 41 min |
| Jul 9, 8:52 PM EDT | Special Weather Statement | FFC | Carroll | 38 min |
| Jul 9, 8:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 32 min |
| Jul 9, 9:00 PM EDT | Special Weather Statement | FFC | Lamar | 30 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | FFC | Haralson | 32 min |
| Jul 9, 9:30 PM EDT | Special Weather Statement | FFC | Johnson | 30 min |
| Jul 9, 9:33 PM EDT | Special Weather Statement | FFC | Johnson | 27 min |
| Jul 9, 9:43 PM EDT | Special Weather Statement | FFC | DeKalb | 32 min |
| Jul 9, 9:56 PM EDT | Special Weather Statement | FFC | Paulding | 34 min |
| Jul 9, 10:10 PM EDT | Special Weather Statement | FFC | Bibb, Monroe | 35 min |
| Jul 9, 10:16 PM EDT | Special Weather Statement | FFC | Bartow | 29 min |
| Jul 9, 10:34 PM EDT | Special Weather Statement | FFC | Carroll | 26 min |
| Jul 9, 10:42 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Jul 9, 10:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 9, 10:56 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 49 min |
| Jul 9, 11:13 PM EDT | Special Weather Statement | FFC | Twiggs | 32 min |
| Jul 9, 11:37 PM EDT | Special Weather Statement | FFC | Barrow | 38 min |
| Jul 9, 11:52 PM EDT | Special Weather Statement | FFC | Barrow | 23 min |
| Jul 10, 12:11 AM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 10, 12:48 AM EDT | Special Weather Statement | FFC | Murray | 42 min |
| Jul 10, 1:09 AM EDT | Special Weather Statement | FFC | Clarke, Oconee | 36 min |
| Jul 10, 1:28 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Murray | 32 min |
| Jul 10, 1:32 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer | 28 min |
| Jul 10, 12:06 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 24 min |
| Jul 10, 12:21 PM EDT | Special Weather Statement | FFC | Lumpkin | 24 min |
| Jul 10, 12:28 PM EDT | Special Weather Statement | FFC | Chattooga | 32 min |
| Jul 10, 12:42 PM EDT | Special Weather Statement | FFC | Walker | 33 min |
| Jul 10, 12:47 PM EDT | Special Weather Statement | FFC | Lumpkin | 28 min |
| Jul 10, 12:57 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 33 min |
| Jul 10, 1:10 PM EDT | Special Weather Statement | FFC | Walker | 20 min |
| Jul 10, 1:11 PM EDT | Special Weather Statement | FFC | White | 34 min |
| Jul 10, 1:26 PM EDT | Special Weather Statement | FFC | Catoosa, Floyd, Gordon, Murray, Whitfield | 34 min |
| Jul 10, 1:41 PM EDT | Special Weather Statement | FFC | Lumpkin | 34 min |
| Jul 10, 2:01 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Walker | 29 min |
| Jul 10, 2:11 PM EDT | Special Weather Statement | FFC | White | 19 min |
| Jul 10, 2:29 PM EDT | Special Weather Statement | FFC | Catoosa, Dade, Fannin, Murray, Union, Walker and 1 more | 31 min |
| Jul 10, 2:59 PM EDT | Special Weather Statement | FFC | Towns, Union | 31 min |
| Jul 10, 3:08 PM EDT | Special Weather Statement | FFC | Banks | 22 min |
| Jul 10, 3:13 PM EDT | Special Weather Statement | FFC | Pickens | 17 min |
| Jul 10, 3:25 PM EDT | Special Weather Statement | FFC | Union | 20 min |
| Jul 10, 3:36 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Gilmer, Pickens, Union | 24 min |
| Jul 10, 3:43 PM EDT | Special Weather Statement | FFC | Towns | 32 min |
| Jul 10, 3:59 PM EDT | Special Weather Statement | FFC | Dawson, Fannin, Lumpkin, Union | 31 min |
| Jul 10, 4:07 PM EDT | Special Weather Statement | FFC | Cherokee | 23 min |
| Jul 10, 4:27 PM EDT | Special Weather Statement | FFC | Union | 33 min |
| Jul 10, 4:36 PM EDT | Special Weather Statement | FFC | Cherokee | 24 min |
| Jul 10, 4:40 PM EDT | Special Weather Statement | FFC | Hall | 35 min |
| Jul 10, 4:44 PM EDT | Severe Thunderstorm Warning | FFC | Hall, Lumpkin | 31 min |
| Jul 10, 4:57 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 33 min |
| Jul 10, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Lumpkin | 32 min |
| Jul 10, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Paulding | 45 min |
| Jul 10, 5:31 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 10, 5:34 PM EDT | Special Weather Statement | FFC | Cobb | 26 min |
| Jul 10, 5:37 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 23 min |
| Jul 10, 5:39 PM EDT | Severe Thunderstorm Warning | FFC | Haralson | 51 min |
| Jul 10, 5:40 PM EDT | Severe Thunderstorm Warning | FFC | Cobb | 50 min |
| Jul 10, 5:44 PM EDT | Special Weather Statement | FFC | Carroll | 31 min |
| Jul 10, 5:54 PM EDT | Special Weather Statement | FFC | Madison | 36 min |
| Jul 10, 5:58 PM EDT | Special Weather Statement | FFC | Banks, Hall, Jackson | 32 min |
| Jul 10, 6:02 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton | 28 min |
| Jul 10, 6:27 PM EDT | Special Weather Statement | FFC | Polk | 48 min |
| Jul 10, 6:29 PM EDT | Special Weather Statement | FFC | Banks, Jackson, Madison | 46 min |
| Jul 10, 6:30 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 30 min |
| Jul 10, 6:36 PM EDT | Special Weather Statement | FFC | Stewart | 39 min |
| Jul 10, 6:39 PM EDT | Special Weather Statement | FFC | Warren | 36 min |
| Jul 10, 6:45 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 30 min |
| Jul 10, 6:47 PM EDT | Special Weather Statement | FFC | DeKalb | 28 min |
| Jul 10, 6:50 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 40 min |
| Jul 10, 6:56 PM EDT | Special Weather Statement | FFC | Clayton | 34 min |
| Jul 10, 7:00 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Hall, Jackson | 30 min |
| Jul 10, 7:08 PM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 37 min |
| Jul 10, 7:11 PM EDT | Special Weather Statement | FFC | Wilkes | 34 min |
| Jul 10, 7:15 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 30 min |
| Jul 10, 7:16 PM EDT | Special Weather Statement | FFC | Muscogee | 44 min |
| Jul 10, 7:17 PM EDT | Special Weather Statement | FFC | Rockdale | 28 min |
| Jul 10, 7:27 PM EDT | Special Weather Statement | FFC | Barrow, DeKalb, Gwinnett, Jackson | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.